# SDR HALA20250407102

- Difficulty date: April 5, 2025
- Submitted: April 8, 2025
- Operation: Air carrier
- Aircraft: N380HA
- Make and model: Airbus A330-243
- Aircraft serial: 1104
- Aircraft time: 59,817 hours, 9,820 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Pump
- Condition: Faulted
- Location: Apu
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ETOPS - FUEL APU AFT PUMP FAULT CAME ON AFTER START UP. REMOVED AND REPLACED APU AFT FUEL PUMP PER AMM 28-22-52. OPS AND LEAK CHKS OK. OK FOR SVC. NO FAULTS NOTED
